CSpace  > 计算数学与科学工程计算研究所
Browse Items

Browse/Search Results:  1-10 of 924 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A New Variational Approach for Inverse Source Problems 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 2, 页码: 331-347
Authors:  Hu, Qiya;  Shu, Shi;  Zou, Jun
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Variational approach  inverse source problem  stability  convergence  
On Generalizations of p-Sets and their Applications 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 2, 页码: 453-466
Authors:  Zhou, Heng;  Xu, Zhiqiang
Favorite  |  View/Download:0/0  |  Submit date:2019/03/05
p-set  deterministic sampling  numerical integral  exponential sum  
Error Analysis of the Plane Wave Discontinuous Galerkin Method for Maxwell's Equations in Anisotropic Media 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 25, 期号: 5, 页码: 1496-1522
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:0/0  |  Submit date:2019/03/05
Time-harmonic Maxwell's equations  anisotropic media  plane-wave basis  error estimates  nonhomogeneous  
Onset of thin film meniscus along a fibre 期刊论文
JOURNAL OF FLUID MECHANICS, 2019, 卷号: 865, 页码: 650-680
Authors:  Guo, Shuo;  Xu, Xianmin;  Qian, Tiezheng;  Di, Yana;  Doi, Masao;  Tong, Penger
Favorite  |  View/Download:0/0  |  Submit date:2019/04/02
capillary flows  contact lines  thin films  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:1/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:1/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
A Second-Order Two-Scale Algorithm for Thermo-Mechanical Coupling Problems in Quasi-Periodic Porous Materials 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 25, 期号: 4, 页码: 1144-1176
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Guan, Tianyu;  Yuan, Zifeng
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
SOTS model  radiation effect  thermo-mechanical performance  quasi-periodic structures  
DASHMM Accelerated Adaptive Fast Multipole Poisson-Boltzmann Solver on Distributed Memory Architecture 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 25, 期号: 4, 页码: 1235-1258
Authors:  Zhang, Bo;  DeBuhr, Jackson;  Niedzielski, Drake;  Mayolo, Silvio;  Lu, Benzhuo;  Sterling, Thomas
Favorite  |  View/Download:0/0  |  Submit date:2019/03/05
Poisson-Boltzmann equation  boundary element method  DASHMM  distributed computing  
Conservative explicit local time-stepping schemes for the shallow water equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 382, 页码: 152-176
Authors:  Hoang, Thi-Thao-Phuong;  Leng, Wei;  Ju, Lili;  Wang, Zhu;  Pieper, Konstantin
Favorite  |  View/Download:0/0  |  Submit date:2019/04/02
Shallow water equations  Local time-stepping  Strong stability preserving Runge-Kutta  Finite volume  Mass conservation  Potential vorticity  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:0/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo